2017
Том 69
№ 9

All Issues

Behavior of solutions of functional and differential-functional equations with several transformations of the independent variable

Derfel' G. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 34 (1982), no. 3, pp 286-291.

Citation Example: Derfel' G. A. Behavior of solutions of functional and differential-functional equations with several transformations of the independent variable // Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 350–356.

Full text